# SDR ZZDA2011725

- Difficulty date: September 14, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR INOP.  FOUND RT EMERGENCY BATTERY PACK DEAD.  REPLACED BATTERY AND OPS CHECKED GOOD.  ALL WORK PERFORMED IAW B737 MM 33-51.
